Alert archive / New York / Gale Warnings in 2017
Gale Warning 18, NWS New York, NY
NWS New York, NY issued this gale warning at Mar 21, 2017, 3:36 AM EDT. It took effect at Mar 22, 2017, 6:00 AM EDT. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 21, 2017, 3:36 AM EDT (07:36 UTC)
- In effect from
- Mar 22, 2017, 6:00 AM EDT
- Expired
- Mar 22, 2017, 9:46 PM EDT
- In force
- 16 hr
- Issued by
- NWS New York, NY
The text
As transmitted.
233 WHUS71 KOKX 210736 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 336 AM EDT TUE MAR 21 2017 ...GALES WEDNESDAY INTO WEDNESDAY NIGHT... ANZ330-335-338-340-345-350-353-355-211545- /O.UPG.KOKX.GL.A.0011.170322T1200Z-170323T0600Z/ /O.NEW.KOKX.GL.W.0018.170322T1000Z-170323T0600Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 336 AM EDT TUE MAR 21 2017 ...GALE WARNING IN EFFECT FROM 6 AM WEDNESDAY TO 2 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT FROM 6 AM WEDNESDAY TO 2 AM EDT THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 4 TO 7 FEET ON THE OCEAN. SEAS 3 TO 5 FEET ON LONG ISLAND SOUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
7 follow-up statements
949 WHUS71 KOKX 211315 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 915 AM EDT TUE MAR 21 2017 ...GALES WEDNESDAY INTO WEDNESDAY NIGHT... ANZ330-335-338-340-345-350-353-355-212115- /O.CON.KOKX.GL.W.0018.170322T1000Z-170323T0600Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 915 AM EDT TUE MAR 21 2017 ...GALE WARNING REMAINS IN EFFECT FROM 6 AM WEDNESDAY TO 2 AM EDT THURSDAY... * WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 4 TO 7 FEET ON THE OCEAN. SEAS 3 TO 5 FEET ON LONG ISLAND SOUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
065 WHUS71 KOKX 211922 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 322 PM EDT TUE MAR 21 2017 ...GALES WEDNESDAY INTO WEDNESDAY NIGHT... ANZ330-335-338-340-345-350-353-355-221000- /O.CON.KOKX.GL.W.0018.170322T1000Z-170323T0600Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 322 PM EDT TUE MAR 21 2017 ...GALE WARNING REMAINS IN EFFECT FROM 6 AM WEDNESDAY TO 2 AM EDT THURSDAY... * WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 4 TO 7 FEET ON THE OCEAN. SEAS 3 TO 5 FEET ON LONG ISLAND SOUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
735 WHUS71 KOKX 220811 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 411 AM EDT WED MAR 22 2017 ...GALES TODAY THROUGH THIS EVENING... ANZ330-335-338-340-345-350-353-355-221615- /O.CON.KOKX.GL.W.0018.170322T1000Z-170323T0600Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 411 AM EDT WED MAR 22 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM EDT THURSDAY... * WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 4 TO 7 FEET FOR THE OCEAN. SEAS 3 TO 6 FEET FOR LONG ISLAND SOUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
472 WHUS71 KOKX 221114 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 714 AM EDT WED MAR 22 2017 ...GALES TODAY THROUGH THIS EVENING... ANZ330-335-338-340-345-350-353-355-222030- /O.CON.KOKX.GL.W.0018.000000T0000Z-170323T0600Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 714 AM EDT WED MAR 22 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM EDT THURSDAY... * WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 4 TO 7 FEET FOR THE OCEAN. SEAS 3 TO 6 FEET FOR LONG ISLAND SOUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
988 WHUS71 KOKX 221413 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 1013 AM EDT WED MAR 22 2017 ...GALES TODAY THROUGH THIS EVENING... ANZ330-335-338-340-345-350-353-355-222215- /O.CON.KOKX.GL.W.0018.000000T0000Z-170323T0600Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 1013 AM EDT WED MAR 22 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM EDT THURSDAY... * WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
620 WHUS71 KOKX 221900 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 300 PM EDT WED MAR 22 2017 ...GALES TODAY THROUGH EARLY THURSDAY MORNING... ANZ330-335-338-340-345-350-353-355-230300- /O.CON.KOKX.GL.W.0018.000000T0000Z-170323T0600Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 300 PM EDT WED MAR 22 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM EDT THURSDAY... * WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
579 WHUS71 KOKX 230146 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 946 PM EDT WED MAR 22 2017 ...GRADUALLY DIMINISHING NORTHWEST WINDS... ANZ330-335-338-340-345-231000- /O.CAN.KOKX.GL.W.0018.000000T0000Z-170323T0600Z/ /O.NEW.KOKX.SC.Y.0040.170323T0146Z-170323T1000Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 946 PM EDT WED MAR 22 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT THURSDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 6 AM EDT THURSDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ350-353-355-231000- /O.CAN.KOKX.GL.W.0018.000000T0000Z-170323T0600Z/ /O.NEW.KOKX.SC.Y.0040.170323T0146Z-170323T1500Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 946 PM EDT WED MAR 22 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EDT THURSDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 11 AM EDT THURSDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH OCCASIONAL GUSTS UP TO 35 KT EARLY. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this gale warning went out at Mar 21, 2:01 AM EDT, 1 hour 35 minutes earlier.
Area forecast discussion, Mar 21, 2:01 AM EDT, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service New York NY
201 AM EDT Tue Mar 21 2017
.SYNOPSIS...
A weak cold front will move across Tuesday morning, followed by
a stronger cold front Tuesday night. This second front will
usher in much colder air Wednesday and Thursday via building
Canadian high pressure. Milder air will return later this week,
before a cold front probably sags to the south this weekend.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
Ahead of the weak cold front, there is some weak warm air
advection. RUC analysis of 975 and 950mb show temperatures a few
degrees above freezing and surface temperatures have held within
the upper 30s to mid 40s for most locations. Winds are light and
variable with a broken to overcast mid deck of clouds in
place. The temperatures are forecast to just lower a few degrees
for most locations on average with radiational cooling thus
mitigated from clouds overhead.
The bulk of the precip towards daybreak Tuesday will be
southwest of the region, associated with a weak frontal system
traversing the mid-Atlantic, but it may brush the extreme SW
portions of the local forecast region. Ambient temperatures in
place for those sections will allow for a slight chance of light
rain with otherwise mainly dry conditions elsewhere. The
interior temperatures are forecast to drop to right near
freezing so any precipitation there could be light freezing
rain, but again those farther northward sections are expected to
remain dry.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM WEDNESDAY/...
Weak cold front moves across during the morning. After morning
cloudiness (and perhaps a brief rain/snow shower), clearing
should set in during afternoon as drier air works into region.
Sunshine and westerly flow will help temperatures reach lower
and mid 50s Tuesday afternoon, if not a little warmer in and
around NYC due to downslope flow.
Stronger cold front approaches Tuesday night as upper trough rotates
through eastern Great Lakes. Front should pass through close to
daybreak Wednesday, but once again moisture looks to be fairly
limited, so we will continue with dry forecast. Lows should drop
into 20s inland and low 30s near coast.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
Models and ensembles continue to advertise highly amplified pattern
as upper trough heads to Maritimes Wed/Thu. Ridging tries to build
in behind system Fri but there are differences in position and
strength of developing trough next weekend.
Canadian high pressure builds over region Wed/Thu which will result
in below average temperatures. Despite March sunshine, highs should
only reach 30s both days. Lows Wed night should range from teens
inland to low 20s near coast. Should also be rather brisk which will
send wind chills into single numbers at times, or even below zero
inland.
Temperatures begin to modify Fri as high moves offshore and SW flow
gets underway. Then our attention turns to a backdoor front, which
should drop south through area Saturday night or Sunday morning, as
strong high pressure builds across Hudson Bay. We then need to keep
an eye on low pressure emerging from Ohio Valley, which may end up
bringing some precipitation to area Sun-Mon or keeps everything
suppressed to our south. Too much uncertainty this far out to say
which solution is more favored at this time.
&&
.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
High pressure remains over the region tonight. A weak cold front
will move through Tuesday morning, bringing only additional
clouds. Light northwest winds tonight, generally 10 KTS or less.
Winds will increase during the mid to late morning on Tuesday,
becoming more westerly by afternoon. Clouds become more
scattered behind the passing front.
VFR through the TAF period.
.OUTLOOK FOR 00z TUESDAY THROUGH Saturday...
Tuesday night-Thursday..VFR. NW gusts 20-25 kt possible on
Wednesday.
.Friday...Chance of sub-VFR cigs.
.Saturday...Mainly VFR.
&&
.MARINE...
Quiet through Tue night, with a weak cold frontal passage Tue
morning. A stronger cold front passing early Wed morning will be
followed by increasing NW winds. Gusts to 30 kt are most likely
but it's certainly possible gusts could reach 35-40 kt,
especially on the ocean. A gale watch has been issued for all
waters, since this surge of cold is very impressive for late
March and can easily lead to these higher gusts to gale force.
Winds and seas diminish once again Thu as high pressure builds
over the waters. SW flow gets underway Fri as the high moves
east. but winds and seas probably stay below SCA.
&&
.HYDROLOGY...
No hydrologic problems expected through this week.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...Gale Watch from Wednesday morning through late Wednesday night
for ANZ330-335-338-340-345-350-353-355.
&&
NEAR TERM...JM
AVIATION...CBHazardous weather outlook, Mar 20, 4:01 AM EDT, 23 hours 35 minutes before
Hazardous Weather Outlook National Weather Service New York NY 401 AM EDT Mon Mar 20 2017 CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-210815- Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern Fairfield-Southern New Haven- Southern Middlesex-Southern New London-Western Passaic- Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex- Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland- Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Kings (Brooklyn)-Northwestern Suffolk- Northeastern Suffolk-Southwestern Suffolk-Southeastern Suffolk- Northern Queens-Northern Nassau-Southern Queens-Southern Nassau- 401 AM EDT Mon Mar 20 2017 This Hazardous Weather Outlook is for southern Connecticut, northeast New Jersey and southeast New York. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ330-335-338-340-345-350-353-355-210815- Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 401 AM EDT Mon Mar 20 2017 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.